# SDR BJNA201604020012

- Difficulty date: April 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Part time: 55,483 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT AT BS 312, RBL 32, WATERLINE 199. FLOORBEAM STABILIZER STRAP HAS A 0.50" CRACK.  REMOVED ALL FASTNERS COMMON TO CRACK IAW SRM 51-40-02 AND SRM 53-10-51. STOPPED DRILLED A .250 HOLE AT THE END OF THE CRACK IAW SRM 53-10-51.  FABRICATED REPAIR PLATE USING 2024-T3 0.040" IAW SRM 53-10-51.  ALODINE, PRIME AND TOPCOAT IAW SRM 51-21-72 AND 51-21-23. INSTALLED REPAIR PLATE IAW SRM 53-10-51 AND 51-40-02. REPAIR DEMINSIONS 2.4" X 4.00".
